# SDR USAA000694

- Difficulty date: May 11, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beltframe
- Condition: Corroded
- Location: Fuselage
- Part time: 48,107 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - BELT FRAME HAD LEVEL 2 CORROSION, .250 INCH BY .250 INCH, BS 727B, RBL 04.  INSTALLED DOUBLER PER SRM 53-10-4.  (X)
